# SDR REXA2013051100656

- Difficulty date: May 8, 2013
- Submitted: May 12, 2013
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 12,399 hours, 12,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BUKLHEAD HAS MINOR SCRATCHES FROM CARGO LINER SCREWS.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4901.
